Paper Information

Journal:   MATHEMATICAL RESEARCHES   FALL 2016-WINTER 2017 , Volume 3 , Number 2 #F0052; Page(s) 113 To 118.
 
Paper: 

SOME WEIGHTED OPERATOR GEOMETRIC MEAN INEQUALITIES

 
Author(s):  SHEIKH HOSSEINI ALEMEH*, ILKHANIZADEH MANESH ASMA, KHOSRAVI MARYAM
 
* SHAHID BAHONAR UNIVERSITY OF KERMAN
 
Abstract: 

The full text of this article is the Persian language, please for the view full text, refer to Persian

Please click here to view the full text of this article

 
Keyword(s): HOLDER-MCCARTHY INEQUALITY, NUMERICAL RANGE, OPERATOR NORM, POSITIVE INVERTIBLE OPERATOR
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 12
 
Latest on Blog
Enter SID Blog